woosh

Discussion in 'Rants, Musings and Ideas' started by mortdesinos, Mar 15, 2011.

  1. mortdesinos

    mortdesinos Well-Known Member

    I don't know if I can survive my life.
    I am taking all these pills that zap me of energy.
    If I don't take the pills, I'll probably get depressed again.
    I am frustrated and exhausted.
    I have nowhere to turn.
    I do not have the type of sustained friendships that I want.
    I don't know where to meet people.
    I don't know what the purpose of continuing on is.
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Have you told your doc the meds cause you to be drained i switched my meds and got on wellbutrinxr and it gives me energy i hope you can find a new medciation that will help you feel more alive hugs
     
  3. mortdesinos

    mortdesinos Well-Known Member

    Thanks. I told my psychiatrist I went to a conference where Provigil was discussed as treatment for bipolar disorder alongside other medications. She said she might put me on that after taking me off Depakote. Maybe Provigil will boost my energy.
     
  4. Pécheur

    Pécheur Account Closed

    You should definately keep them updated on how it works if they offer it you :hug:

    hope you feel better soon.
     
  5. total eclipse

    total eclipse SF Friend Staff Alumni

    HOpe you are on some meds that will give you some energy back there is no reason to be so drained all time let us know how you are doing
     
  6. mortdesinos

    mortdesinos Well-Known Member

    I am off of Depakote, but not on Provigil, at least not yet. I see the pdoc tomorrow so I'm trying to hold out until then, but today I've been feeling so miserable and complacent every second.
     
  7. total eclipse

    total eclipse SF Friend Staff Alumni

    Iknow howhard ti tis to wait when all you want is relief I do hope you speak clearly to your pdoc and let know just what your feeling You need energy lots of meds can give you that I hope tomorrow your new meds get started and you feel that effects of them soon. Hang on okay so change will happen and just keep postingokay keep letting the pain out here until you get some relief hugs to you